# SDR ASOA20161117212

- Difficulty date: November 17, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3866949
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 310 & 319 IS CORRODED.  REMOVED AND REPLACED IAW SRM 51-42-06 AND 51-40-11.
